Contimuum of zero points of a mapping on a compact, convex set
Dolf Talman () and
Open Access publications from Tilburg University from Tilburg University
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed
Published in SIAM Journal on Optimization (2004) v.14, p.1128-1139
Downloads: (external link)
Working Paper: Contiuum of Zero Points of a Mapping on a Compact Convex Set (2001)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: http://EconPapers.repec.org/RePEc:ner:tilbur:urn:nbn:nl:ui:12-141075
Access Statistics for this paper
More papers in Open Access publications from Tilburg University from Tilburg University
Series data maintained by Economists Online Support ().